# SDR REXA2014102901084

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 24,396 hours, 21,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH BROKEN CONNECTOR ON EMER LIGHT STRIP NEAR OVERWING EXIT LOCATION.  REPAIRED CONNECTOR IAW ESPM 20-17-31.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-801.
